View Full Version : Is this normal?


AngryBurrito
09-09-16, 09:36 AM
I am an Adult who was raised in a time when ADD didn't exist. You were just considered to be not working up to your potential, not paying attention or misbehaving. My son is a carbon copy of me and when he was eight he was put on Vyvanse because he just couldnt concentrate and his grades were very poor. I saw what a miraculous difference it made for him and his improvement was almost unbelievable. So i waited six years, but eventually went to the doctor and inquired about whether it would be right for me. Honestly, i was more interested in its weight loss potential at the time and not all that convinced in ADD treatments. He prescribed me the 30mg dosage and I have been on it for about a month.

It has been quite a ride for that month.. It seems like side effects come and go every couple of days. Almost like a roulette wheel of side effects.. There was the speed phase, then the heart palpitations, shortness of breath, fainty feelings, weird but delightful headache thing, disgust for food in the morning although i am starving, very slight nausea, motivation to exercise and walk, boundless energy (thats all the time until around 8pm).. Also I had to completely remove coffee and caffine from my diet because that mornign cup of coffee would bring on intense panic attacks around 2pm. When i say intense, i mean go to the ER or take a Xanax if you have one intense. Once i fugured out it was the coffee, all was good.

Well this week we get to add a new one.. I wont go into detail, but lets just say everything i am eating is just a rental. It seems to leave my body rapidly and in liquid form. It is very unpleasant and inconvenient. Also as a growing side effect.. over the last couple weeks and really dominant this week is a complete turn off to greasy foods, burgers.. stuff like that. In fact, i have been craving fruit and trail mix.. salads.. Weird healthy stuff. I feel like a science experiment, but the benefits of this drug are amazing.. You cant discount the focus and clarity that it provides. Your memory recall is just incredible and worth dealing with just about any side effect.

I really dont want to stop taking the drug because I dont know if i could go back to the foggy life i had before, but is this normal? Does it ever level out and the side effects stop or is this just the trade off? It is kind of unnerving not knowing whats coming next.. Will it be vomiting next week or a strange twitch.. Sure its adventurous, but also a little maddening.


Thanks in advance.
AB

sarahsweets
09-09-16, 10:58 AM
I have a resentment against vyvanse and I wont junk up your thread with it, but I would say you should try dexedrine. Its better than vyvanse, less side effects and easier to control the dosing.

aeon
09-09-16, 11:07 AM
I have a resentment against vyvanse and I wont junk up your thread with it, but I would say you should try dexedrine. Its better than vyvanse, less side effects and easier to control the dosing.

I agree with Sarah. http://www.sympato.ch/smileys/Yaisse.gif


Cheers,
Ian

Little Missy
09-09-16, 12:42 PM
Agree with sarah and aeon.:)

AngryBurrito
09-09-16, 12:51 PM
I appreciate the replies, but unfortunately i am at the mercy of the Doctor. When i first went to him i had thought i was dead set on getting Adderall until he advised me it was possibly the worst solution for me and given my past history with another drug could cause feelings of suicide.. He was quite certain that i would react well to Vyvanse and he has been right. My focus and clarity is inexpiable.. I feel fantastic on it and cant imagine life without it. I am just hoping that the side effects either taper off or at least are confined to only a couple.. This random appearance of side effects is just weird and i am uncomfortable with the unknown..

Fuzzy12
09-09-16, 01:48 PM
Never tried vyvanse but I too had good results with dex.

I'm not sure though that a week of upset stomach necessarily is due to vyvanse. Could it be tmcaused by just eating more fruits and less of greasy constipating stuff? Maybe your digestion just needs to used to your new diet.

AngryBurrito
09-09-16, 02:05 PM
Never tried vyvanse but I too had good results with dex.

I'm not sure though that a week of upset stomach necessarily is due to vyvanse. Could it be tmcaused by just eating more fruits and less of greasy constipating stuff? Maybe your digestion just needs to used to your new diet.

I think the diet change definitely has something to do with it. The stomach issue really wasnt what freaked me out.. Its this rotating wheel of side effects. If it was just anxiety, ok.. i can deal with that, but today its diarrhea, tomorrow its fainty jittery thing and then the next day its something else.. Its just unpredictable. But i do fell great and i have way more energy. I would be worried to stop taking it, that this feeling might stop.

C15H25N3O
09-10-16, 05:15 AM
Vyvanse is great but also my body had to become used to it due to its gut-uptake.
I also experienced a roller coaster of weird side-effects over the first 2 months.
I made Vyvanse working perfect having no breakfast. I had my first "food" 3-8h after Vyvanses intake.
My perfect dosage is between 35-40mg/day for 9 months now, no tolerance, some days/weeks off med.
With my doctors approval I actually try micro-dosages of ~4mg Vyvanse and will also try 2mg.
It feels like being natural ADHD without stimulation but being happy.
Vyvanse is for me like an anti-depressant should be.
Love it!

I eat a lot of cacao beans, meat, fish, vegetables, oils, some fruits, nuts and try to reduce bread, sugar not needed but some junk is ok!

AngryBurrito
09-12-16, 12:29 PM
Vyvanse is great but also my body had to become used to it due to its gut-uptake.
I also experienced a roller coaster of weird side-effects over the first 2 months.
I made Vyvanse working perfect having no breakfast. I had my first "food" 3-8h after Vyvanses intake.
My perfect dosage is between 35-40mg/day for 9 months now, no tolerance, some days/weeks off med.
With my doctors approval I actually try micro-dosages of ~4mg Vyvanse and will also try 2mg.
It feels like being natural ADHD without stimulation but being happy.
Vyvanse is for me like an anti-depressant should be.
Love it!

I eat a lot of cacao beans, meat, fish, vegetables, oils, some fruits, nuts and try to reduce bread, sugar not needed but some junk is ok!


I have been debating no eating breakfast to see if it helps. I did notice that a "tolerance" has started to take effect and now if i wait two hours.. i can have a small cup of coffee without the unpleasant panic attack around 2pm. I am hoping that after 2 months the side effects settle down.

Thanks for the feedback